Convergence analysis of discrete time RNNs for linear variational inequality problem

Tang H., Tan K.C. and Yi Z. (2007) Convergence analysis of discrete time RNNs for linear variational inequality problem. Studies in Computational Intelligence, 53 81-97. doi:10.1007/978-3-540-69226-3_6


Author Tang H.
Tan K.C.
Yi Z.
Title Convergence analysis of discrete time RNNs for linear variational inequality problem
Journal name Studies in Computational Intelligence   Check publisher's open access policy
ISSN 1860-949X
ISBN 3540692258
Publication date 2007
Sub-type Article (original research)
DOI 10.1007/978-3-540-69226-3_6
Volume 53
Start page 81
End page 97
Total pages 17
Subject 1702 Cognitive Sciences
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 26 Nov 2013, 17:44:30 EST by System User